Are you in the military and being forced to get the Covid-19 shot? A senior military officer, U.S. Army flight surgeon, Lt. Col. Theresa Long has testified that she is concerned that the Covid vaccines can cause inflamed heart muscles in young men in the age range of most flight-ready pilots, and that the Department of Defense has not followed its own protocols by requiring an MRI scan of each airman after vaccination. She is an infectious disease specialist and based upon her clinical observations of how the Covid-19 vaccinations are affecting military personnel, she has become a military whistleblower.
Here are portions of her filed affidavit:
9. In observing, studying and analyzing all the available data, information, samples, experiences, histories and results of these treatments and inoculations provided, I have formulated a professional opinion, which requires me to report those findings to superiors in the chain of command and colleagues in the military. I have done so with mixed results in terms of acceptance, rejection and threats of punishment for so sharing.
18. Literature has demonstrated that natural immunity is durable, completed, and superior to vaccination immunity to SARs-CoV-2. mRNA vaccines produced by Pfizer and Moderna both have been linked to myocarditis, especially in young males between 16-24 years old,2 The majority of young new Army aviators are in their early twenties. We know there is a risk of myocarditis with each mRNA vaccination. We additionally now know that vaccination does not necessarily prevent infection or transmission of SARs-CoV-2Therefore individuals fully vaccinated with mRNA vaccines have at least two independent risk factors for myocarditis after vaccination. Additional boaster shots add more risk. It is impossible to perform a risk/benefit analysis on the use of mRNA as counter measures to SARs-CoV-2 without further data… Use of mRNA vaccines in our fighting force, presents a risk of undetermined magnitude, in a population in which less than 20 active-duty personnel out of 1.4 million, died of the underlying SARs- CoV-2.
24. The shots carry mRNA that causes the recipient to create trillions of spike proteins. This is a problem for five reasons. First, it turns out that the spike proteins are not remaining locally in the (shoulder) injection site but have been found circulating in the blood and in virtually all organs of the body. Second, the spike proteins themselves have been shown to be pathogenic (disease causing) attaching to endothelial, pulmonary and other cells, forming clots and attacking heart cells. Third, the spike proteins and their lipid nanoparticles cross the blood brain barrier, with unknown long-term effects on the brain and high concern for chronic neurodegenerative disorders. Fourth, these spike proteins interact in many signaling pathways which may trigger tumor formation, cancer, and other serious diseases. Fifth, according to Pfizer’s Japanese distribution study of LNP accumulation, unexpected sequestering in reproductive organs and spleen raise very serious long-term concerns....
25. The labels for Comirnaty and BioNtech clearly state that the vaccination should not be given to individuals that are allergic to ingredients. One of the listed primary ingredients of these injectables is Polyethylene glycol (“PEG”) which is close in molecular makeup and in the same family of synthetic polymers as Propylene Glycol, a common ingredient in antifreeze. Others seem to agree my point per recent scientific studies that caused a group of 57 doctors and scientists to call for an immediate halt to the vaccination program. The concern with this ingredient, is that Polyethylene glycol (PEG) is that it is an adjuvant which causes an immune response without carrying any vaccine at all. We believe 72% of the population already has PEG antibodies. That bodily response to PEG, ranges from severe anaphylactic response requiring hospitalization or death, to life-long allergies and anti-drug antibodies (ADAs) which could stop other medications from working in your body. Another primary ingredient of the Lipid Nanoparticle delivery system is “ALC 0315” (two attachments, parts highlighted) in the Pfizer shots. The fourth attachment is the toxicity report on ALC-0315, which comprises between 30-50% of the total ingredients....
27. My assessment is that ALC 0315 is a known toxin with little study, specifically it is still lacking toxicity, carcinogenic, and teratogenic studies and is specifically restricted to “research only” and effectively has no prior use history, with the SDS designation of (GHS02), listed as H315 and H319, in other words, hazardous if inhaled, ingested or in contact with skin and a health hazard with the designation (P313). A review of the SDS outlines that it is not for human or veterinary use.
31. I have also reviewed scientific data and peer reviewed studies that discuss, analyze results and conclude that natural immunity is at least as good if not far superior to any Covid Vaccine available at this time. I have also reviewed Dr. Peter McCullough’s affidavit in support of and in relation to the Complaint filed in this case and have reviewed its supporting data. An additional peer-reviewed study not referenced in Dr. McCullough’s materials also supports the same conclusions drawn and reports that natural immunity provides a 13-fold better protection against Covid 19 infections than any currently available Covid 19 Vaccine6. More recently, in a meeting of the FDA Advisory Committee on September 17 of this year, fourteen of seventeen members voted against the authorization of any Covid booster vaccines in the juvenile age group having noted that the vaccine program has breached the defining test under the EUA statute as to whether the experimental treatment benefits outweigh the risks; in fact, they found the shots are far more dangerous than helpful in this age group and some voiced concerns that this would apply generally to all age groups.7
36. I personally observed the most physically fit female Soldier I have seen in over 20 years in the Army, go from Collegiate level athlete training for Ranger School, to being physically debilitated with cardiac problems, newly diagnosed pituitary brain tumor, thyroid dysfunction within weeks of getting vaccinated. Several military physicians have shared with me their firsthand experience with a significant increase in the number of young Soldiers with migraines, menstrual irregularities, cancer, suspected myocarditis and reporting cardiac symptoms after vaccination. Numerous Soldiers and DOD civilians have told me of how they were sick, bed-ridden, debilitated, and unable to work for days to weeks after vaccination. I have also recently reviewed three flight crew members’ medical records, all of which presented with both significant and aggressive systemic health issues. Today I received word of one fatality and two ICU cases on Fort Hood; the deceased was an Army pilot who could have been flying at the time. All three pulmonary embolism events happened within 48 hours of their vaccination. I cannot attribute this result to anything other than the Covid 19 vaccines as the source of these events. Each person was in top physical condition before the inoculation, and each suffered the event within 2 days post vaccination. Correlation by itself does not equal causation, however, significant causal patterns do exist that raise correlation into a probable cause; and the burden to prove otherwise falls on the authorities such as the CDC, FDA, and pharmaceutical manufacturers. I find the illnesses, injuries and fatalities observed to be the proximate and causal effect of the Covid 19 vaccinations.
38. I can report of knowing over fifteen military physicians and healthcare providers who have shared experiences of having their safety concerns ignored and being ostracized for expressing or reporting safety concerns as they relate to COVID vaccinations. The politicization of SARs-CoV-2, treatments and vaccination strategies have completely compromised long-standing safety mechanisms, open and honest dialogue, and the trust of our service members in their health system and healthcare providers.
Her affidavit in its entirety:
According to this video, as a result of her good-faith efforts, Lt. Colonel Theresa Long was removed from her duties.